# SDR AU960295

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Frame
- Part number: 68231152
- Condition: Cracked
- Location: Nosetail Gear S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR SUPPORT FRAME CENTRE TUBE CRACKED IN AREA AFT  OF CLAMP PNO 68-2-3115-3 - AIRCRAFT IS USED FOR TRAINING
